A Discretized Approach to W. T. Gowers' Game

Volume 58 / 2010

V. Kanellopoulos, K. Tyros Bulletin Polish Acad. Sci. Math. 58 (2010), 1-16 MSC: 05D10, 46B03. DOI: 10.4064/ba58-1-1

Abstract

We give an alternative proof of W. T. Gowers' theorem on block bases by reducing it to a discrete analogue on specific countable nets. We also give a Ramsey type result on $k$-tuples of block sequences in a normed linear space with a Schauder basis.

Authors

  • V. KanellopoulosDepartment of Mathematics
    Faculty of Applied Sciences
    National Technical University of Athens
    Zografou Campus
    157 80, Athens, Greece
    e-mail
  • K. TyrosDepartment of Mathematics
    Faculty of Applied Sciences
    National Technical University of Athens
    Zografou Campus
    157 80, Athens, Greece
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image